# SDR HALA2013052000063

- Difficulty date: May 20, 2013
- Submitted: May 30, 2013
- Operation: Air carrier
- Aircraft: N386HA
- Make and model: Airbus A330-243
- Aircraft serial: 1302
- Aircraft time: 5,692 hours, 826 cycles
- Engine: Rroyce RB211TRENT77
- Engine time: 5,692 hours, 826 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunctioned
- Location: Nr 1
- Part time: 5,692 hours, 8,265,692 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ATB NR 1 ENG FAILURE, AUTO SHUTDOWN.  ACFT MADE AN UNEVENTFUL LANDING AT THE ORIGINAL DEPARTURE STATION.  REMOVED AND REPLACED NR 1 ENGINE. OP'S & LEAK CHECKED OK. OK FOR SERVICE.
